MathSciNet Relay Station
MathSciNet bibliographic data
MR2216252 53C22 (53C20 53C60)
Lytchak, Alexander; Yaman, Asli On Hölder continuous Riemannian and Finsler metrics. Trans. Amer. Math. Soc. 358 (2006), no. 7, 2917–2926.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement